Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Continued fraction expansion of $2^ {1/3}$

Authors: John von Neumann and Bryant Tuckerman
Journal: Math. Comp. 9 (1955), 23-24
MSC: Primary 65.0X
MathSciNet review: 0068900
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society